MathSciNet Relay Station
MathSciNet bibliographic data
MR162110 (28 #5311) 45.45
McLeod, J. B. On the scalar transport equation. Proc. London Math. Soc. (3) 14 1964 445–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement